Does aspertene cause decreased platlets - ITP Support Assoc...

ITP Support Association

3,737 members1,841 posts

Does aspertene cause decreased platlets

Tinomaya12
Tinomaya12

Decreased platelets

2 Replies

If you mean Aspartame the artificial sweetener then there is a lot of controversy about it possibly causing all sorts of health issues.

As far as ITP is concerned there is no definite evidence about it causing or making ITP worse BUT that is because there has simply been no research at all into it.

So the answer is - We just don't know.

Having said all that I would never use it and never use any artificial sweeteners at all. I just cut down on sugar as much as possible but still use it or honey when I need to sweeten any of my drinks or food.

The following link is to a very interesting article on diet/nurtition from the PDSA -

pdsa.org/diet-lifestyle.html

A further interesting article is at the following link -

healthline.com/health/aspar...

Hope this is useful

Best wishes

Anthony

Hi Tinomaya12

If, as Anthonyh7 suggests, you are referring to Aspartame, then I would agree there are a concerns. Natural alternatives to sugar are Stevia or Monk Fruit, both of which were recommended by specialist prescribing pharmacist - Monk Fruit by haematologist.

Trust you find info useful.

best

Ray

You may also like...